Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Ossur Iceland ehf Power Knee; Prosthetic knee
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Ossur Iceland ehf Power Knee; Prosthetic knee
Catalog Number
PKA10003
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
Concussion (2192)
Date of Event
09/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was walking outside his apartment complex, fell on the sidewalk, hit his head on the bricks behind him, and lost consciousness.
New Search
Submit an Adverse Event Report
Brand Name
Power Knee
Common Device Name
Prosthetic knee
Manufacturer
(Section D)
Ossur Iceland ehf
grjothals 5
reykjavik, 110
IC 110
Manufacturer Contact
katla axelsdottir
grjothals 5
reykjavik, 110
IC 110
MDR Report Key
50916668
Report Number
3003764610-2026-00005
Device Sequence Number
5803755
Product Code
ISY
UDI-Device Identifier
05690967648749
UDI-Public
05690967648749
Combination Product (Y/N)
N
Initial Reporter State
VA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
09/28/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Lay User/Patient
Device Catalogue Number
PKA10003
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/09/2026
Initial Report FDA Received Date
09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown